# SDR USAA950995

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 887-867
- Part time: 27,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CROWN SKIN CHAFED UNDER DORSAL FIN CONTACT AREA, S-1 BS 887 TO BS 867. INSTALLED EXT SKIN DOUBLER.  REPAIRED PER TR 53-30-03, SRM 53-00-01.  (M)
